MathSciNet Relay Station
MathSciNet bibliographic data
MR2734995 (2011g:47192) 47J25 (47H10 47J20 49J40)
Zegeye, Habtu; Shahzad, Naseer A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems. Nonlinear Anal. 74 (2011), no. 1, 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement